# SDR REXA20180619500

- Difficulty date: May 21, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 22,613 hours, 15,203 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pulley Bracket
- Part number: 601R3171861
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SUPPORT WHEEL CABLE PULLEY BRACKET WAW CRACKED.  REMOVED & REPLACED THE PULLY BRACKET IAW SRM 51-42-06.
